Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the number of stationary tangent $S_{t - 1}$'s to a $V_k^n$ in an $S_{tk + k - 1}$


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 39 (1933), 608-610
DOI: https://doi.org/10.1090/S0002-9904-1933-05696-3
MathSciNet review: 1562685
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05696-3

American Mathematical Society